# SDR SWIA2019102246555

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 39,060 hours, 36,416 cycles
- Engine: Ge CF343B1
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Warning Message
- Condition: False Activation
- Location: N2 Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

N2 VIB MESSAGE CAME UP ON TAKE OFF ROLL.  ABORTED TAKE OFF 80 KNOTS. BTMS WITHIN LIMITS   FLT # 5946 CLOSED.  NO DAMAGE NOTED. PERFORMED HIGH POWER ENGINE RUNS AND DID NOT GET VIBE INDICATION FOR N2. OPS CHECKS GOOD.
